Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigendum
Parity of class numbers and Witt equivalence
of quartic fields
Math. Comp. 64 (1995), 1711-1715


Authors: Stanislav Jakubec, Frantisek Marko and Kazimierz Szymiczek
Journal: Math. Comp. 66 (1997), 927-927
Original Article: Math. Comp. 64 (1995), 1711-1715.
MathSciNet review: 1408375
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-97-00842-9
Article copyright: © Copyright 1997 American Mathematical Society